# SDR 95ZZZX359

- Difficulty date: January 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N121BA
- Make and model: Mtsbsi MU2B35
- Aircraft serial: 599
- Engine: Garrtt TPE33125AA
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 89541015
- Condition: Clogged
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

INTERNAL ORIFICE CLOGGED CAUSING ENGINE TO GO TO MAXIMUM POWER AND MAXIMUM R.P.M., IN-FLIGHT SHUT DOWN.  FUEL CONTROL HAD BEEN REPAIRED AT BENDIX FACTORY 50 HOURS PRIOR TO FAILURE.
